Record number :
2550073
Title of article :
Use of Theory of Conformal Mappings in Harmonic Univalent Mappings with Directional Convexity
Author/Authors :
AHUJA, OM P. Kent State University, USA
From page :
775
To page :
784
Abstract :
In this paper we use shear construction to generate certain subclasses of harmonic univalent mappings with directional convexity because it allows us to study such functions by examining their related conformal univalent mappings. In this setting we find growth, distortion, and coefficient bounds for harmonic univalent mappings that are convex in both the directions of real axis and imaginary axis.
Keywords :
Harmonic univalent mappings , conformal univalent mappings , shearconstruction , convex in real axis , convex in imaginary axis , convex in any direction , convexity , starlikeness , growth and distortion bounds , and coefficient bounds.
Journal title :
Bulletin of the Malaysian Mathematical Sciences Society
Link To Document :
بازگشت